關鍵字查詢 | 類別:期刊論文 | | 關鍵字:A simple transformation for Mahonian statistics on labelings of rake posets

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 106/2 數學系 徐祥峻 助理教授 期刊論文 發佈 A simple transformation for Mahonian statistics on labelings of rake posets , [106-2] :A simple transformation for Mahonian statistics on labelings of rake posets期刊論文A simple transformation for Mahonian statistics on labelings of rake posetsSen-Peng Eu, Tung-Shan Fu, Hsiang-Chun HsuMahonian statistics;Rake poset;Subexcedent word;BijectionGraphs and Combinatorics 34(2), p.373-381We present a simple transformation for the inversion number and major index statistics on the labelings of a rooted tree with n vertices in the form of a rake with k teeth. The special case k=0 provides a simple transformation for the Mahonian statistics on the set Sn of permutations of {1,2,…,n} . We also extend the transformation to a bijective interpretation of the fact that the major index of the equivalence classes of the labelings is equidistributed with the major index of the permutations in Sn satisfying the condition that the elements 1,2,…,k appear in increasing order.en_US0911-0119國外SCI;是TWN
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果